`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 5,Number 3,     June 2012

Issue dedicated to Michel Chipot
on the occasion of his 60th birthday

1

Preface    Pages : i - i

Bernard Brighi

 Abstract       Full Text      Related Articles

2

Elliptic problems with $L^1$-data in the half-space    Pages : 369 - 397

Chérif Amrouche and Huy Hoang Nguyen

 Abstract       References       Full Text      Related Articles

3

A variational convergence for bifunctionals. Application to a model of strong junction    Pages : 399 - 417

Anne-Laure Bessoud

 Abstract       References       Full Text      Related Articles

4

On the instability of a nonlocal conservation law    Pages : 419 - 426

Afaf Bouharguane

 Abstract       References       Full Text      Related Articles

5

Some identities on weighted Sobolev spaces    Pages : 427 - 434

Tahar Z. Boulmezaoud and Amel Kourta

 Abstract       References       Full Text      Related Articles

6

An existence theorem for the magneto-viscoelastic problem    Pages : 435 - 447

Sandra Carillo,  Vanda Valente and Giorgio Vergara Caffarelli

 Abstract       References       Full Text      Related Articles

7

Multi-scale multi-profile global solutions of parabolic equations in $\mathbb{R}^N $    Pages : 449 - 472

Thierry Cazenave,  Flávio Dickstein and Fred B. Weissler

 Abstract       References       Full Text      Related Articles

8

Korn's inequalities: The linear vs. the nonlinear case    Pages : 473 - 483

Philippe Ciarlet

 Abstract       References       Full Text      Related Articles

9

Asymptotic behavior of the Caginalp phase-field system with coupled dynamic boundary conditions    Pages : 485 - 505

Monica Conti,  Stefania Gatti and Alain Miranville

 Abstract       References       Full Text      Related Articles

10

An elliptic problem with degenerate coercivity and a singular quadratic gradient lower order term    Pages : 507 - 530

Gisella Croce

 Abstract       References       Full Text      Related Articles

11

An identity involving exterior derivatives and applications to Gaffney inequality    Pages : 531 - 544

Gyula Csató and Bernard Dacorogna

 Abstract       References       Full Text      Related Articles

12

Alternating proximal algorithm with costs-to-move, dual description and application to PDE's    Pages : 545 - 557

Pierre Frankel

 Abstract       References       Full Text      Related Articles

13

Exponential decay for solutions to semilinear damped wave equation    Pages : 559 - 566

Stéphane Gerbi and Belkacem Said-Houari

 Abstract       References       Full Text      Related Articles

14

Some singular perturbations results for semilinear hyperbolic problems    Pages : 567 - 580

Senoussi Guesmia and Abdelmouhcene Sengouga

 Abstract       References       Full Text      Related Articles

15

A family of nonlinear diffusions connecting Perona-Malik to standard diffusion    Pages : 581 - 590

Patrick Guidotti

 Abstract       References       Full Text      Related Articles

16

Rate-independent processes with linear growth energies and time-dependent boundary conditions    Pages : 591 - 604

Martin Kružík and Johannes Zimmer

 Abstract       References       Full Text      Related Articles

17

On a p-curl system arising in electromagnetism    Pages : 605 - 629

Fernando Miranda,  José-Francisco Rodrigues and Lisa Santos

 Abstract       References       Full Text      Related Articles

18

Survey on time periodic problem for fluid flow under inhomogeneous boundary condition    Pages : 631 - 639

Hiroko Morimoto

 Abstract       References       Full Text      Related Articles

19

An explicit stable numerical scheme for the $1D$ transport equation    Pages : 641 - 656

Yohan Penel

 Abstract       References       Full Text      Related Articles

20

Support properties of solutions to nonlinear parabolic equations with variable density in the hyperbolic space    Pages : 657 - 670

Fabio Punzo

 Abstract       References       Full Text      Related Articles

21

Blow-up rate of solutions of parabolic poblems with nonlinear boundary conditions    Pages : 671 - 681

Pavol Quittner and Philippe Souplet

 Abstract       References       Full Text      Related Articles

22

A bifurcation for a generalized Burgers' equation in dimension one    Pages : 683 - 706

Jean-François Rault

 Abstract       References       Full Text      Related Articles